User menu

Partial inner product spaces .3. Compatibility relations revisited

Bibliographic reference Antoine, Jean-Pierre. Partial inner product spaces .3. Compatibility relations revisited. In: Journal of Mathematical Physics, Vol. 21, no. 2, p. 268-279 (1980)
Permanent URL http://hdl.handle.net/2078.1/60620
  1. Antoine J.-P, Grossmann A, Partial inner product spaces. I. General properties, 10.1016/0022-1236(76)90063-x
  2. Prugovečki Eduard, The bra and ket formalism in extended Hilbert space, 10.1063/1.1666195
  3. Grossmann Alexander, Elementary properties of nested Hilbert spaces, 10.1007/bf01773338
  4. Krein S G, Petunin Yu I, SCALES OF BANACH SPACES, 10.1070/rm1966v021n02abeh004151
  5. Davis Henry, Murray F. J., Weber J. K., Families ofLp-spaces with inductive and projective topologies, 10.2140/pjm.1970.34.619
  6. Arens Richard, The space $L^\omega$ and convex topological rings, 10.1090/s0002-9904-1946-08681-4
  7. Bargmann V., On a Hilbert Space of Analytie Functions and an Associated Integral Transform. Part II. A Family of Related Function Spaces Application to Distribution Theory, 10.1002/cpa.3160200102
  8. INOUE Atsushi, $L^{p}$ -spaces and maximal unbounded Hilbert algebras, 10.2969/jmsj/03040667
  9. Debacker-Mathot F., Some operator algebras in nested Hilbert spaces, 10.1007/bf01614160
  10. Ore Oystein, Galois connexions, 10.1090/s0002-9947-1944-0010555-7
  11. Pickert Günter, Bemerkungen überGalois-Verbindungen, 10.1007/bf01899228
  12. Shmuely Zahava, The structure of Galois connections, 10.2140/pjm.1974.54.209